Open Access
Translator Disclaimer
2013 Fractional Complex Transform and exp-Function Methods for Fractional Differential Equations
Ahmet Bekir, Özkan Güner, Adem C. Cevikel
Abstr. Appl. Anal. 2013(SI50): 1-8 (2013). DOI: 10.1155/2013/426462

Abstract

The exp-function method is presented for finding the exact solutions of nonlinear fractional equations. New solutions are constructed in fractional complex transform to convert fractional differential equations into ordinary differential equations. The fractional derivatives are described in Jumarie's modified Riemann-Liouville sense. We apply the exp-function method to both the nonlinear time and space fractional differential equations. As a result, some new exact solutions for them are successfully established.

Citation

Download Citation

Ahmet Bekir. Özkan Güner. Adem C. Cevikel. "Fractional Complex Transform and exp-Function Methods for Fractional Differential Equations." Abstr. Appl. Anal. 2013 (SI50) 1 - 8, 2013. https://doi.org/10.1155/2013/426462

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1298.34008
MathSciNet: MR3064543
Digital Object Identifier: 10.1155/2013/426462

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI50 • 2013
Back to Top